MAUDE Adverse Event Report: CARDINAL HEALTH STR THOR CATH 12FR; CATHETER AND TIP, SUCTION

CARDINAL HEALTH STR THOR CATH 12FR; CATHETER AND TIP, SUCTION
Model Number 8888570507
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the chest tube (ct) disconnected from the tubing.The patient's mom pressed the call bell when she noticed, so it is unknown how long it was open to air.Tpa had just been instilled approximately 1 hour previously.There was no increased wob or signs of respiratory distress noted at the time of discovery.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was provided.A sample evaluation could not be performed because no sample nor photo was provided.The reported condition could not be confirmed.No abnormal conditions were found that could trigger the reported condition.Based on the present information, no action plan is deemed required.A notification was made to production personnel about the reported condition, with the purpose of raising personnel awareness.This complaint will be used for tracking and trending purposes.

Brand Name
STR THOR CATH 12FR
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18484391
Report Number9612030-2024-00012
Device Sequence Number18425362
Product Code JOL
UDI-Device Identifier10884521050815
UDI-Public10884521050815
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888570507
Device Catalogue Number8888570507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/07/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown